# SDR SWAA2023052542483

- Difficulty date: April 28, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER S-24L TERMINUS. STA 540<[01] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1 REP.1 AND UPDATED OF MEASUREMENT TABLE.;[02] REMOVED DAMAGED SECTION OF STRINGER 26L BS 500D+11'-540 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4-B.;09/2023;[07] RECEIVED NEW STRINGER SECTION S-24L FROM OSS RO. 917124-SWA-3 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4D.;[08] CORRECTION: RECEIVED NEW STRINGER SECTION S-24L FROM OSS RO. 917122-SWA-3 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4D.;[09] VERIFIED CORRECTIVE ACTION ITEM 8.;[10] RECEIVED STRINGER SPLICE SECTION S-24L FROM OSS RO. 917122-SWA-1 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4D.[20] UPDATE STEP 1 AND INSTALLED SPLICE REPAIR AT FCB STRINGER 24L BS 500D+4' TO 500D+17' IAW SRM 53-00-03-2R-1 REP. 1.;[21] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #20 COMPLETED STEP 1
